# SDR SIMA20160908002

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,545 hours, 22,735 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bottle
- Part number: AS115040127
- Part serial: 0303
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM, NR 3 RESERVOIR ECOLOGY BOTTLE CRACKED IN SEVERAL SPOTS.  R & R HYDRAULIC SYS NR 3 RESERVOIR ECOLOGY BOTTLE IAW MM 29-12-42.
